# SDR 2006UALA00420

- Difficulty date: March 7, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 30,287 hours, 3,844 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Discharged
- Location: Emergency Light
- Component: *
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL LIGHTS INOP AT ROWS 32-34 RIGHT, MID LAVS RIGHT FWD LOWER WALL AISLE, AND WALL EEL BETWEEN MID LAVS.
